# SDR DXTA2009110403844

- Difficulty date: November 3, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N942QS
- Make and model: Cessna 750
- Aircraft serial: 7500024
- Aircraft time: 9,455 hours, 5,791 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: S31761
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT, LANDING GEAR HANDLE WOULD NOT MOVE UP. AFTER LANDING WE RECIEVED AN IAC TEST 1-2 AMBER CAS MESSAGE WHICH IS ALSO RELATED  TO THE WOW SWITCH.
